B3 Non-refereed conference proceedings
Using well-behaved Thurstonian-type models to emulate Regular Minimality (2010)


Kujala, J., & Dzhafarov, E. N. (2010). Using well-behaved Thurstonian-type models to emulate Regular Minimality. In A. Bastianelli, & G. Vidotto (Eds.), Fechner Day 2010 (pp. 45-50). Padua, Italy: The International Society for Psychophysics.


JYU authors or editors


Publication details

All authors or editors: Kujala, Janne; Dzhafarov, Ehtibar N.

Parent publication: Fechner Day 2010

Parent publication editors: Bastianelli, A.; Vidotto, G.

Publication year: 2010

Pages range: 45-50

Publisher: The International Society for Psychophysics

Place of Publication: Padua, Italy

Publication language: English

Open Access: Publication channel is not openly available

Additional information: Julkaisulla ei ole ISBN-numeroa


Free keywords: well-behaved Thurstonian type models; Regular Minimality


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-15-10 at 18:25